# SDR UIEA2021011500061

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,309 hours, 17,010 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Status Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN AUTO 1 AND CABIN AUTO 2 STATUS MESSAGE AFTER POWER UP.  PERFORMED 21-31 FAULT TREE 809 CABIN PRESSURE CONTROLLER BITE TEST.  NO FAULTS AFTER THE BITE TEST COMPLETED.  CABIN AUTO 1 AND CABIN AUTO 2 MESSAGE CLEARS.
